×

zbMATH — the first resource for mathematics

On a class of univalent, star shaped mappings. (English) Zbl 0087.07703

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. Bieberbach, Lehrbuch der Funktionentheorie, vol. 2, pp. 84-85. · JFM 48.0312.01
[2] Richard F. Gabriel, The Schwarzian derivative and convex functions, Proc. Amer. Math. Soc. 6 (1955), 58 – 66. · Zbl 0071.07002
[3] A. W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8 (1957), 598 – 601. · Zbl 0166.33002
[4] Arnold Marx, Untersuchungen über schlichte Abbildungen, Math. Ann. 107 (1933), no. 1, 40 – 67 (German). · Zbl 0005.10901 · doi:10.1007/BF01448878 · doi.org
[5] Pólya und Szegö, Aufgaben und Lehrsätze, vol. 1, problem 287, p. 140. · Zbl 0060.12307
[6] Malcolm I. S. Robertson, On the theory of univalent functions, Ann. of Math. (2) 37 (1936), no. 2, 374 – 408. · Zbl 0014.16505 · doi:10.2307/1968451 · doi.org
[7] A. Schild, On a class of functions schlicht in the unit circle, Proc. Amer. Math. Soc. 5 (1954), 115 – 120. · Zbl 0055.30703
[8] Erich Strohhäcker, Beiträge zur Theorie der schlichten Funktionen, Math. Z. 37 (1933), no. 1, 356 – 380 (German). · Zbl 0007.21402 · doi:10.1007/BF01474580 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.